×

CNBC Programming Schedule for July 4th

CNBC Programming Schedule For July 4th (ALL TIMES ARE ET):

Friday, July 4th
4AM Worldwide Exchange (Live)
6AM Power Lunch Europe (Live)
8AM ETF 101
8:30AM CNBC Special Event: America's Oil Crisis
9:30AM Your Money, Your Vote: McCain vs. Obama
10:30AM The Age of Wal Mart
12:30PM Industrial Strength: UPS
1PM Big Mac: Inside The McDonald's Empire
2PM Swoosh! Inside Nike
3PM Inside American Airlines
5PM Deal Or No Deal (2 hours)
7PM Deal Or No Deal (90 minutes)
8:30PM High Net Worth
9PM Deal Or No Deal
10PM Deal Or No Deal (90 minutes)
11:30PM High Net Worth
12AM Deal Or No Deal (2 hours)




About CNBC:
CNBC is the recognized world leader in business news, providing real-time financial market coverage and business information to more than 340 million homes worldwide, including more than 95 million households in the United States and Canada. The network's Business Day programming (weekdays from 5:00 a.m.-7:00 p.m. ET) is produced at CNBC's headquarters in Englewood Cliffs, N.J., and also includes reports from CNBC news bureaus worldwide. Additionally, CNBC viewers can manage their individual investment portfolios and gain additional in-depth information from on-air reports by accessing http://www.cnbc.com.

Members of the media can receive more information about CNBC and its programming on the NBC Universal Media Village Web site at http://nbcumv.com/cnbc/.